# SDR ERAA079872

- Difficulty date: May 7, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- Aircraft time: 14,630 hours, 15,334 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Condition: Failed
- Location: Gearbox
- Part time: 11,867 hours
- Component: Gearbox
- Component part number: 412040002103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF PLANETARY SYSTEM FOR BREAKDOWN.  UPPER PLANETARY - BROKEN CAGE, SAME GEAR HAS SCORED ROLLER SET.   REMOVED TOP CASE, REMOVED UPPER & LOWER PLANETARY AND ASSOCIATED GEARS.  DISASSEMBLED, INSPECTED FOR BREAKDOWN, DETAILS ON BLUE FORMS ; FOUND NO BREAKDOWN OTHER THAN NORMAL WEAR, REASSEMBLED AND REINSTALLED PLANETARY'S AND GEAR IN TRANSMISSION.  ALL WORK IAW BHT-412 CR&O63/
